# SDR SWAA2022030906118

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR PANEL SUPPORT SPLICE AT AFT CARGO BAY BS887 LBL8 TO RBL21 WL168. / NO ALLOWABLE DAMAGES LIMITS FOUND IN S.R.M. FOR FLOOR PANEL SPLICE AT BS 887. REMOVED AND REPLACED FLOOR PANEL SUPPORT I/A/W S.R.M. 51-40-02 AND DWG 146A9401
